Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Burning sensation in penis and anus, uti and sti tests clear. Advice required?

Hi Doctor I ve been having burning or stinging in my penis and my anus area ever since i had protected oral sex with a girl a few times over 12 months ago, the pee hole seems to get red and sore sometimes and my fore skin has been reddess as if it has a rash and like little white pimples underneath the outside of the foreskin , Doctor said that the thing on the foreskin is no harm. I have been to my doctor a few times and had uti , sti tests done but all clear, the doctor also gave me antibiotics for the burning and cream for the foreskin problem. The girl i was with also fingered my anus as well as the oral sex. I found the oral hurt at times and am wondering did i get injured. Its really starting to bug me. Sometimes the pain and stinging seems to disappear for days but then returns, i ve been drinking lots of water and cranberry juice although i do notice alcohol seems to make it worse and i get a soreness at the bottom of my stomach sometimes. Really hope you can help me or give me some advice. Regards Ben
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Urologist 's  Response
Jul 2016
Hello
Thanks for your query. Based on the facts that you have posted it appears that you have developed a fungal infection of your genitals (Muco cutaneous Candidiasis)
Please take anti fungal medication like Fluconazole along with topical anti fungal jelly for local application over affected area twice daily.
Please get the prescription of the medication from your family Physician.
Ensure to clean your genitals with warm water .
Dr.Patil
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor